# SDR U0GA107915

- Difficulty date: January 30, 2006
- Submitted: April 17, 2006
- Operation: Air carrier
- Aircraft: N577EH
- Make and model: Skrsky S76A
- Aircraft serial: 760222
- Engine: Allsn 250C30
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Illuminated
- Location: Fire Det Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE FIRE WARNING AND LIGHTS ON, FIRE T-HANDLE ILLUMINATED IN FLIGHT.  EMERGENCY CHECKLIST FOLLOWED AND SINGLE ENGINE LANDING PERFORMED.  INVESTIGATION REVEALED NO EVIDENCE OF FIRE, AND THE FIRE WARNING REMAINED ILLUMINATED WITH AIRCRAFT ON  THE GROUND AND ENGINES NOT RUNNING.  TROUBLESHOOTING BY MAINTENENACE TECHNICIANS FOUND CORRSOSION IN CONNECTOR PLUG J314 (LOCATED IN THE BAGGAGE COMPARTMENT UPPER RT CORNER).  CONNECTOR PLUG WAS REPAIRED, FIRE DETECTION SYSTEM OPS CHECKED OK.
